Title: On polarities in the k-uniform n-dimensional projective Hjelmslev space PH(n,GF(q)[t]/t^k), q odd
Authors: Keppens, Dirk # ×
Issue Date: 1987
Series Title: Results in Mathematics vol:12 pages:297-324
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.